Independent random variables in Lorentz spaces

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

We investigate random variables in Lorentz spaces Lp, q. Conditions on the characteristic function are obtained which imply that a random variable belongs to the Lorentz space. Using them, we prove some estimates for the Lp, q-norm of sums of independent random variables. Some of these estimates are new tor the spaces Lp.

Original languageEnglish
Pages (from-to)79-87
Number of pages9
JournalBulletin of the London Mathematical Society
Volume28
Issue number1
DOIs
StatePublished - 1 Jan 1996

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Independent random variables in Lorentz spaces'. Together they form a unique fingerprint.

Cite this